# SDR UIEA2024052800465

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-8
- Aircraft serial: 34029
- Aircraft time: 52,793 hours, 25,645 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 148A83103
- Part serial: NSN
- Condition: Worn
- Location: Bs 1088-1138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE VERTICAL FIN TO BODY INTERFACE LEFT CLOSURE ANGLE WORN FROM STA 1088 TO STA 1138.( REPLACED LEFT CLOSURE ANGLE P/N: 148A8310-3 ATTACHED WITH SOLID RIVETS AND HI-LOKS IAW B737-800 BCF SRM 51-10-02-0G-0 PARAG 9, 51-40-02-0G-0 PARAG 4B AND 51-40-02-0G-0 PARAG 7D (1)(5) AND REF BOEING DWG 148A8300 SHEET 2 REV A. )
